Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 803135, 7 pages
http://dx.doi.org/10.1155/2015/803135
Research Article

A Multiple-Starting-Path Approach to the Resource-Constrained th Elementary Shortest Path Problem

Department of Industrial and Management Engineering, Pohang University of Science and Technology (POSTECH), Pohang 790-784, Republic of Korea

Received 12 September 2014; Accepted 9 March 2015

Academic Editor: Dong Ngoduy

Copyright © 2015 Hyunchul Tae and Byung-In Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hyunchul Tae and Byung-In Kim, “A Multiple-Starting-Path Approach to the Resource-Constrained th Elementary Shortest Path Problem,” Mathematical Problems in Engineering, vol. 2015, Article ID 803135, 7 pages, 2015. https://doi.org/10.1155/2015/803135.